Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity

Liang S, Zhang P, Zhu R (2021)
Journal of Differential Equations 275: 473-508.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
In this paper, we investigate both deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity. For the deterministic case, we prove the global well-posedness of the system with initial data in the anisotropic Sobolev space (H) over tilde (0,1). For the stochastic case, we obtain existence of the martingale solutions and pathwise uniqueness of the solutions, which imply existence of the probabilistically strong solution to this system by the Yamada-Watanabe Theorem. (C) 2020 Elsevier Inc. All rights reserved.
Erscheinungsjahr
2021
Zeitschriftentitel
Journal of Differential Equations
Band
275
Seite(n)
473-508
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2950201

Zitieren

Liang S, Zhang P, Zhu R. Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity. Journal of Differential Equations. 2021;275:473-508.
Liang, S., Zhang, P., & Zhu, R. (2021). Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity. Journal of Differential Equations, 275, 473-508. doi:10.1016/j.jde.2020.11.028
Liang, S., Zhang, P., and Zhu, R. (2021). Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity. Journal of Differential Equations 275, 473-508.
Liang, S., Zhang, P., & Zhu, R., 2021. Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity. Journal of Differential Equations, 275, p 473-508.
S. Liang, P. Zhang, and R. Zhu, “Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity”, Journal of Differential Equations, vol. 275, 2021, pp. 473-508.
Liang, S., Zhang, P., Zhu, R.: Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity. Journal of Differential Equations. 275, 473-508 (2021).
Liang, Siyu, Zhang, Ping, and Zhu, Rongchan. “Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity”. Journal of Differential Equations 275 (2021): 473-508.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar